International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 69, Pages 3783-3791

Related fixed points for set-valued mappings on two uniform spaces

Duran Türkoğlu1 and Brian Fisher2

1Department of Mathematics, Faculty of Science and Arts, Gazi University, Teknik Okullar, Ankara 06500, Turkey
2Department of Mathematics, Leicester University, Leicester LE1 7RH, UK

Received 20 April 2004

Copyright © 2004 Duran Türkoğlu and Brian Fisher. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Some related fixed point theorems for set-valued mappings on two complete and compact uniform spaces are proved.